Möbius disjointness for skew products on the heisenberg nilmanifold

Matthew Litman, Zhiren Wang, Nimish Shah

Research output: Contribution to journalArticle

Abstract

We prove that the Möbius function is disjoint to all Lipschitz continuous skew product dynamical systems on the 3-dimensional Heisenberg nilmanifold over a minimal rotation of the 2-dimensional torus.

Original languageEnglish (US)
Pages (from-to)2033-2043
Number of pages11
JournalProceedings of the American Mathematical Society
Volume147
Issue number5
DOIs
Publication statusPublished - May 2019

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this